Alert archive / Indiana / Frost Advisories in 2005

Frost Advisory 1, NWS Northern Indiana

September 29, 20054 counties in Michigan; 21 counties in Indiana; 8 counties in Ohio

NWS Northern Indiana issued this frost advisory at Sep 29, 2005, 4:22 PM EDT for 4 counties in Michigan; 21 counties in Indiana; 8 counties in Ohio. It took effect at Sep 30, 2005, 4:00 AM EDT. It was in force for 12 min.

The area

The counties it named.

The facts

Issued
Sep 29, 2005, 4:22 PM EDT (20:22 UTC)
In effect from
Sep 30, 2005, 4:00 AM EDT
Expired
Sep 30, 2005, 4:12 AM EDT
In force
12 min
Issued by
NWS Northern Indiana
All 33 counties

Adams County, IN, Allen County, IN, Blackford County, IN, Cass County, IN, DeKalb County, IN, Elkhart County, IN, Fulton County, IN, Grant County, IN, Huntington County, IN, Jay County, IN, LaGrange County, IN, Marshall County, IN, Miami County, IN, Noble County, IN, Pulaski County, IN, Starke County, IN, Steuben County, IN, Wabash County, IN, Wells County, IN, White County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Allen County, OH, Defiance County, OH, Fulton County, OH, Henry County, OH, Paulding County, OH, Putnam County, OH, Van Wert County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2005-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2005-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
752 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 292022
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
322 PM EST THU SEP 29 2005

.A HIGH PRESSURE RIDGE WILL BE MOVING INTO THE AREA TONIGHT
CAUSING THE WIND TO DECREASE AND SKIES TO BECOME CLEAR. IN THIS
COOL AIRMASS...THIS WILL ALLOW TEMPERATURES TO DROP INTO THE 30S
RESULTING IN PATCHY FROST.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-300430-
/X.NEW.KIWX.FR.Y.0001.050930T0800Z-050930T1300Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
322 PM EST THU SEP 29 2005 /322 PM CDT THU SEP 29 2005/ /422 PM
EDT THU SEP 29 2005/

...FROST ADVISORY IN EFFECT FROM 3 AM EST /4 AM EDT/ /3 AM CDT/
TO 8 AM EST /9 AM EDT/ /8 AM CDT/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM EST /4 AM EDT/
/3 AM CDT/ TO 8 AM EST /9 AM EDT/ /8 AM CDT/ FRIDAY. 

TEMPERATURES TONIGHT ARE EXPECTED TO DROP INTO THE MIDDLE 30S FOR
MOST OF THE AREA.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
2 follow-up statements
000 
WWUS73 KIWX 300305
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 PM EST THU SEP 29 2005

.A LARGE AREA OF HIGH PRESSURE WILL MOVE OVER THE OHIO VALLEY
TONIGHT AND BRING THE COOLEST AIR OF THE FALL SEASON SO FAR TO THE
REGION. THIS HIGH PRESSURE WILL PROVIDE CLEAR SKIES AND LIGHT WINDS
AND ALLOW TEMPERATURES TO DROP INTO THE 30S IN SOME LOCATIONS
OVERNIGHT.

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-301115-
/X.CON.KIWX.FR.Y.0001.050930T0800Z-050930T1300Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
1005 PM EST THU SEP 29 2005 /1005 PM CDT THU SEP 29 2005/ /1105 PM EDT
THU SEP 29 2005/

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM EST /4 AM EDT/
/3 AM CDT/ TO 8 AM EST /9 AM EDT/ /8 AM CDT/ FRIDAY...

A LARGE AREA OF HIGH PRESSURE WILL SETTLE OVER THE OHIO VALLEY
TONIGHT AND PROVIDE CLEAR SKIES AND LIGHT WINDS. THIS WILL ALLOW
TEMPERATURES TO DROP INTO THE UPPER 30S LATE TONIGHT AND EARLY
FRIDAY MORNING...WITH SOME OF THE NORMALLY COOLER RURAL AREAS
DROPPING INTO THE MID 30S. PATCHY FROST WILL DEVELOP LATE TONIGHT
WITH THE BEST CHANCE OF FROST IN LOW LYING RURAL AREAS.

A FROST ADVISORY MEANS THAT THE DEVELOPMENT OF FROST IS POSSIBLE.
SENSITIVE OUTDOOR PLANTS SHOULD BE PROTECTED OR MOVED INSIDE IF
POSSIBLE. 

$$

HITCHCOCK
000 
WWUS73 KIWX 300812
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
312 AM EST FRI SEP 30 2005


INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-
005-015-016-024-025-300915-
/X.CAN.KIWX.FR.Y.0001.000000T0000Z-050930T1300Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-
WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-
JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...
ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...
LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...
BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...
NAPOLEON...PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...
DELPHOS...LIMA
312 AM EST FRI SEP 30 2005 /312 AM CDT FRI SEP 30 2005/ /412 AM
EDT FRI SEP 30 2005/

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE FROST ADVISORY.

TEMPERATURES WILL DROP INTO THE UPPER 30S BY DAYBREAK ACROSS THE
REGION. WARM AND MOIST GROUND WILL HOLD TEMPERATURES A FEW DEGREES
ABOVE THE PREVIOUS FORECAST. NO SIGNIFICANT OR WIDESPREAD FROST
FORMATION IS EXPECTED...THEREFORE THE FROST ADVISORY HAS BEEN
CANCELLED.

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at Sep 29, 4:04 PM EDT, 18 minutes earlier.

Area forecast discussion, Sep 29, 4:04 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
304 PM EST THU SEP 29 2005

.SHORT TERM...
LAKE MICHIGAN GENERATED SOME CLOUDS TODAY THAT HAVE BEEN MOVING
SOUTHEAST THROUGH THE CWA. THESE HAVE BEEN JOINED BY SOME CIRRUS
THAT HAS MOVED IN FROM WISCONSIN. WITH THE LOSS OF THE SUN AND THE
HIGH PRESSURE RIDGE MOVING INTO THE AREA THIS EVENING/TONIGHT...THE
CLOUDS WILL GO AWAY AND THE WIND WILL DECREASE. DEWPOINTS UPSTREAM
UNDER THIS HIGH PRESSURE HAVE BEEN IN THE 30S SO IT WILL GET COLD
TONIGHT. MADE NO MAJOR CHANGES TO TONIGHTS TEMPERATURES (34 TO 36
FOR MOST OF THE CWA...AND A LITTLE BIT WARMER RIGHT NEAR LAKE
MICHIGAN) SO AM STILL EXPECTING PATCHY FROST TO FORM. THUSLY HAVE
ALSO PUT OUT A FROST ADVISORY FOR LATER TONIGHT...DURING THE NIGHTS
COLDEST HOURS. TOMORROW AS THE HIGH PRESSURE RIDGE CONTINUES TO
SLIDE SOUTHEASTWARD, THIS WILL PUT THE CWA ON THE BACKSIDE OF THE
HIGH RESULTING IN THE WIND BEING OUT OF THE SOUTH TO SOUTHWEST. THE
NORTHERN TO NORTHWESTERN PART OF OUR CWA COULD SEE A FEW CLOUDS
TOMORROW AS THOSE AREAS WILL BE FURTHEST AWAY FROM THE HIGH PRESSURE
RIDGE AND NOT QUITE AS MUCH SUBSIDENCE THERE.
&&

.LONG TERM...
FRIDAY NIGHT THROUGH THURSDAY...

SEVERAL INTERESTING WEATHER CHALLENGES IN THIS EXTENDED PERIOD.
FIRST...RETURN FLOW IN PROGRESS THIS WEEKEND AS TROUGH DIGS INTO
WESTERN CONUS AND RIDGE BUILDS OVER EASTERN CONUS. 850MB TEMPS RISE
QUICKLY IN RESPONSE WITH +12C OVER MOST OF CWA SAT AND +14C SUN.
SURFACE FLOW SHOULD BE MORE SOUTHEAST SATURDAY AND FORECAST
SOUNDINGS SUGGEST AN INVERSION MAY STILL BE PRESENT BELOW 850MB.
THUS FULL WARMING WILL PROBABLY NOT BE REALIZED UNTIL SUNDAY WHEN
INVERSION LOOKS TO MIX A LITTLE BETTER. CURRENT GRIDS HAS THIS
HANDLED WELL WITH MID TO UPPER 70S SATURDAY AND UPPER 70S TO LOW 80S
SUNDAY.

UPPER LOW CURRENTLY LIFTING OUT OF SOUTHWEST CONUS MOVES TOWARD OUR
AREA SUNDAY AND MONDAY. WATER VAPOR AND MODELS HAVE A GOOD HANDLE ON
THIS FEATURE RIGHT NOW. TYPICALLY...THESE LEAD SHORT WAVES DAMPEN
AND DISSIPATE AS THEY LEAVE DEEPENING WESTERN TROUGHS AND GET CAUGHT
UP IN DEVELOPING SOUTHWEST FLOW. MODELS SEEM TO HANDLE THIS WITH
WEAKENING TRENDS AS THE SHORT WAVE NEARS OUR AREA. OF CONCERN THOUGH
IS THE ASSOCIATED VORTICITY CENTER STILL INDICATED AS WELL AS AN
INCREASE IN LOW LEVEL MOISTURE WITH AN ATLANTIC MOISTURE PLUME
COMING AROUND THE SOUTHERN PERIPHERY OF LOW LEVEL HIGH PRESSURE
RIDGE. AS WITH PREVIOUS SHIFTS...PLAN TO KEEP GRIDS DRY WITH THIS
WAVE FOR NOW AND INCREASED CLOUD COVER. MAY HAVE TO INCLUDE SOME LOW
CHANCE POPS AS WE SEE THE STRENGTH AND TREND OF THE CIRCULATION ON
FRIDAY.

BY EARLY NEXT WEEK THE UPPER AIR PATTERN BECOMES MERIDIONAL WITH
ABOVE NORMAL HEIGHTS AND TEMPERATURES ACROSS THE EASTERN CONUS. AS
MENTIONED IN PREVIOUS SHIFTS...500MB HEIGHTS PROGGED BY MEDIUM RANGE
MODELS TO BE AROUND 180 DM ABOVE 30 YEAR CLIMATE MEANS FOR EARLY
OCTOBER. 850MB TEMPERATURES BEING PROGGED BY ECMWF AND GFS TO REACH
+14 TO +17C MONDAY THROUGH WEDNESDAY AHEAD OF DEVELOPING/POTENT
SYSTEM IN THE PLAINS. 850MB TEMP CLIMATE MEANS FOR THIS TIME OF YEAR
ARE AROUND +8C. A QUICK LOOK AT CLIMATE DIAGNOSTIC CENTER REANALYSIS
DATA FOR OCTOBER 4 1951...DATE OF RECORD MAX TEMPS FOR KSBN AND KFWA
FOR OCT 4...SHOWS A SIMILAR PATTERN OF HEIGHTS AND TEMPERATURES AS
TO WHAT CURRENT MODELS ARE FORECASTING NEXT WEEK. THIS PATTERN
RELATION LEADS TO INCREASED CONFIDENCE IN THE WARMER THAN NORMAL
TEMPS INDICATED BY MOS BUT ALSO WARMER THAN GUIDANCE TEMPS SINCE MOS
IS WEIGHTED TOWARD CLIMO IN THE LATER PERIODS. WILL BUMP MAX TEMPS
UP NEXT WEEK TO HIGHER END OF LOWER 80S AND REMAIN IN COLLABORATION.

TIMING OF POTENT WAVE IN QUESTION LATE NEXT WEEK BUT SYSTEM LOOKS
VERY SIMILAR TO LATEST SYSTEM TO PASS BY. ECMWF A LITTLE SLOWER THAN
GFS BUT IT HAS INCREASED TIMING A BIT SINCE LAST RUN. HAVE OPTED TO
KEEP WED DRY FOR NOW AND INTRODUCE POPS WED NIGHT AND INTO THURSDAY.
ANOTHER ROUND OF COLD AIR BEHIND THIS SYSTEM SO CANNOT RULE OUT
INSTABILITY SHOWERS OR LAKE EFFECT RAIN SHOWERS WITH CAA. MOISTURE
APPEARS LIMITED AGAIN...BUT IT ALWAYS WILL ON DAY 7. HAVE JUST LEFT
A GENERIC POP IN ALL AREAS FOR DAY 7 TO ACCOUNT FOR THIS POSSIBILTY.
&&

.AVIATION...
SOME MID LEVEL CLOUDS HAVE DEVELOPED OFF OF LAKE MICHIGAN TODAY AND
ARE MOVING SOUTHEASTWARD THROUGH THE AREA. ALSO SOME HIGH LEVEL
CLOUDS ARE MOVING SOUTHEASTWARD INTO THE AREA FROM WISCONSIN. ONCE
THE RIDGE MOVES INTO THE CWA THIS EVENING/TONIGHT THE WIND WILL DIE
DOWN AND WILL LOSE THE CLOUDS. THEN TOMORROW THE WIND WILL PICK UP
OUT OF THE SOUTH TO SOUTHWEST SOME ONCE THE RIDGE MOVES EASTWARD
SOME. SBN COULD SEE A FEW CLOUDS POP UP WITH A LITTLE LESS
SUBSIDENCE THERE THAN AT FWA SEEING AS SBN WILL BE A LITTLE FURTHER
AWAY FROM THE HIGH PRESSURE RIDGE TOMORROW.
&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FROST ADVISORY FROM 3 AM EST /3 AM CDT/ TO 8 AM EST /8 AM CDT/
     FRIDAY FOR INZ003-INZ004-INZ005-INZ006-INZ007-INZ008-INZ009-
     INZ012-INZ013-INZ014-INZ015-INZ016-INZ017-INZ018-INZ020-
     INZ022-INZ023-INZ024-INZ025-INZ026-INZ027-INZ032-INZ033-
     INZ034.

MI...FROST ADVISORY FROM 4 AM TO 9 AM EDT FRIDAY FOR MIZ077-MIZ078-
     MIZ079-MIZ080-MIZ081.

OH...FROST ADVISORY FROM 4 AM TO 9 AM EDT FRIDAY FOR OHZ001-OHZ002-
     OHZ004-OHZ005-OHZ015-OHZ016-OHZ024-OHZ025.

LM...SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS AFTERNOON FOR LMZ043-
     LMZ046.

&&

SHORT TERM...98
LONG TERM....14
AVIATION...98
Hazardous weather outlook, Sep 29, 6:17 AM EDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 AM EST THU SEP 29 2005

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-301006-
ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI-
CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN-
GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN-
LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH-
PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN-
STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN-
WILLIAMS OH-
INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN...
BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN...
BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE...
DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN...
FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY...
GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK...
HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE...
KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION...
MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON...
NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA...
PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE...
SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE...
THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT...
WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE
517 AM EST THU SEP 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST
OHIO AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

PATCHY FROST IS POSSIBLE THROUGHOUT THE REGION TONIGHT AS HIGH
PRESSURE BUILDS OVER THE AREA WITH CLEARING SKIES AND LIGHT WINDS.
TENDER VEGETATION SHOULD BE PROTECTED OR BROUGHT INSIDE BEFORE
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-061-301006-
517 AM EST THU SEP 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NORTH GALES TO 35 KNOTS EARLY THIS MORNING WILL SLOWLY DIMINISH TO
10 TO 15 KNOTS BY THIS EVENING. WAVES 10 TO 14 FEET AT DAYBREAK WILL
SUBSIDE TO 5 TO 8 FEET THIS AFTERNOON AND THEN TO 1 TO 2 FEET
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE

HITCHCOCK

Nearby

Frost Advisories in Indiana, 2005Frost Advisories in Ohio, 2005Frost Advisories in Michigan, 2005Every frost advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.